# SDR ASAA2025110762311

- Difficulty date: November 7, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 54,859 hours, 16,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A320132
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT L/H SIDE STA 807 + 3.5' 2' ABOVE S-22L GROUNDED - YES. REPAIRED FUSELAGE SKIN AT LH STA 807 + 3.5" ABOVE STR-22L IAW B737-800 SRM 53-00-01-2R-3, REPAIR IS CATERGORY B PERMANET REPAIR WITH INSPECTION THRESHOLD OF 50,000 CYCLES AFTER AIRCRAFT DELIVERY, REPEAT INSPECTIONS 4,500 CYCLES AFTER REPAIR INSTALLATION IAW B737-800 SRM 53-00-01-2R-3 TABLE 204. CAT B REPAIR SUBMITTED TO ENGINEERING FOR TRACKING, THIS CLOSES THE ORIGINAL DEFECT.
